# SDR SIMA200103201

- Difficulty date: February 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HOU - FLT 3618 - ON TAKEOFF ROLL, AIRSPEED SPLIT OF 7 KNOTS, CAPTAIN WAS 80 KNOTS AND F/OS WAS 73 KNOTS.  RETURNED TO GATE FOR REPAIR.  FERRIED A/C TO DFW.  MOISTURE IN NUM 2 PITOT LINES.  AIR OUT SYSTEM WITH NITROGEN.  OPS CHECK GOOD.  (M)
